Oleksandr G. Nakonechniy
Head of Department of System Analysis and Decision Making Theory


Position: Head of Department of System Analysis and Decision Making Theory
Degree: Doctor of Physical and Mathematical Science
Title: Professor
Room: 307
Phone: 259-05-34
Research interests: problems of decision making under conditions of uncertainty and problems of system analysis processes of different nature

Academic awards:

Лауреат Премiї молодих вчених Київського державного унiверситету iменi Тараса Шевченка, 1976
Лауреат нагороди Ярослава Мудрого АН ВШ України, 2000
Нагороджений Почесною грамотою МОН України, 2007
Заслужений працівник освіти України, 2009
Лауреат Державної премії України в галузі науки і техніки, 2011
Заслужений професор Київського національного університету імені Тараса Шевченка, 2015


1. Nakonechnyi O., Podlipenko Y. Guaranteed Estimation Problems in the Theory of Linear Ordinary Diferential Equations with Uncertain Data. - River Publishers Series in Mathematical and Engineering Sciences, River Publishers, 2021. - 198 p. (Монографія)

2. Nakonechnyi O., Podlipenko Y. Guaranteed a posteriori estimation of unknown right-hand sides of linear periodic systems of ODEs// APPLICABLE ANALYSIS 2022, VOL. 101, NO. 17, 6212–6221. (Scopus, WoS)

3. Nakonechnyi O., Podlipenko Y., Shestopalov Y. Guaranteed Estimation of Solutions to the Cauchy Problem When the Restrictions on Unknown Initial Data Are Not Posed// Mathematics, 2021, 9(24), 3218. (Scopus, WoS)

4. Nakonechnyi O., Podlipenko Y. Optimal estimation of unknown data of periodic boundary value problems for first order linear impulsive systems of ordinary differential equations from indirect noisy observations of their solutions// Mathematical Modeling and Computing, 2021, Vol. 8(2), p. 317-329. (Scopus)

5. Nakonechnyi O., Podlipenko Y., Shestopalov Y. Guaranteed a posteriori estimation of uncertain data in exterior Neumann problems for Helmholtz equation from inexact indirect observations of their solutions // Inverse Problems in Science and Engineering. – 2021. – 29(4). - P. 525–535 // (Scopus, WoS)

6. Kapustian O.A., Nakonechnyi O.G., Approximate Minimax Estimation of Functionals of Solutions to the Wave Equation under Nonlinear Observations // Cybernetics and Systems Analysis. – 2020. – 56(5). – P. 793–801. (Scopus, WoS)

7. Nakonechnyi O.G., Kapustian O.A., Podlipenko Y.K. Minimax estimation of solutions of the first order linear hyperbolic systems with uncertain data // Statistics, Optimization and Information Computing. – 2019. – Vol.7, No4. – P.695-710 // (Scopus)

8. Nakonechnyi O., Podlipenko Y., Shestopalov Y. The Minimax Estimation Method for a Class of Inverse Helmholtz Transmission Problems // Minimax Theory and its Applications. – 2019. – V.4, No.2. – P.305-328. (Scopus, WoS)

9. Nakonechnyi O., Martsenyuk V. On the reduction of the identification of the parameters of a differential equation in a Hilbert space to a boundary value problem // Miskolc Mathematical Notes. – 2019. – No20(1). – P.425-440. (Scopus, WoS)

10. Nakonechnyi, A.G., Zinko, P.N., Zinko, T.P., Shevchuk, Y.M. Guaranteed prediction estimates of solving systems of differential equations with Gompertz dynamics under observations at discrete time instants// Journal of Automation and Information Sciences. – 2019. – 51(5). – P. 38-53 (Scopus)

11. Nakonechniy O.G., Kudin G. I., Zinko T. P. Formulas of perturbation for one class of pseudo inverse operators // Matematychni Studii. – 2019. – 52(2). – P.124–132 (Scopus)

12. Nakonechnyi O.G., Zinko P.M., Shevchuk I.M. Analysis the solutions of the differential non-linear equations describing the information spreading process with jump discontinuity // Matematychni Studii. – 2019. – V.51, No.2. – P. 159-167.  (Scopus)

13. Nakonechnyi O., Podlipenko Y. Guaranteed recovery of unknown data in the Cauchy problem for first order linear systems of ODEs from indirect noisy observations of their solutions on a finite system of points and intervals.// Mathematical Modeling and Computing. – 2019. – Vol. 6, no 2. – P.179-191 (Scopus)

14. Nakonechny A.G., Kudin G.I. ., Zinko P.N., Zinko T.P. Perturbation method in linear matrix regression problems // Problems of control and computer science. – 2020. – No. 1. – pp. 38-47.

15. Nakonechny O.G., Kapustyan O.A., Chikriy A.O. Control of systems with distributed parameters // Problems of management and computer science. – 2019. – No. 5. – P.54-63.